# SDR DALA2024080407740

- Difficulty date: July 31, 2024
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: 1  W DTE ERA 618248-14AD, ERA IS AT ORIGINAL REVISION REQUIRING DTE FOLLOW UP PRIOR TO 60,903 TOTAL FLIGHT CYCLES.  REVISE / UPDATE ERA 618248-14AD WITH DTE RESULTS PRIOR TO 60,903 TOTAL FLIGHT CYCLES. ASSOCIATED AA 5311-01226 ADDED FOR AC 3275 ASSOCIATED ER/A 14-618248 ADDED FOR AC 3275. (LP: 0477195)
